# SDR SWIA201437408

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,392 hours, 22,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT DOES NOT ILLUMINATE.  CLEANED EMERGENCY LIGHT BULB CONTACT ON LT LOWER OVERWING EXIT.
